Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2006, Article ID 35238, 7 pages

The Armendariz module and its application to the Ikeda-Nakayama module

Department of Mathematic, Faculty of Science-Literature, Kocatepe University, ANS Campus, Afyon 03200, Turkey

Received 21 December 2005; Revised 5 July 2006; Accepted 5 September 2006

Copyright © 2006 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [1 citation]

The following is the list of published articles that have cited the current article.

  • Greg Marks, Ryszard Mazurek, and Michał Ziembowski, “A Unified Approach To Various Generalizations Of Armendariz Rings,” Bulletin of the Australian Mathematical Society, vol. 81, no. 03, pp. 361, 2010. View at Publisher · View at Google Scholar